Dr. Fahed Zulfeqarr

Assistant Professor

Applied Mathematics
University School Of Vocational Studies & Applied Sciences
PhD (2009) in Commutative Algebra from IIT Bombay
Algebra, Topology, Number Theory, Functional Analysis



Ratliff-Rush filtrations associated with ideals and modules over a Noetherian ring

Journal of Algebra, Volume 311, Issue 2, May 2007, Pages 551-583 (with Prof. T. J. Puthenpurakal)

Construction of a p-sylow subgroup in S_n The Mathematics Student, Volume 83, Issue 1-4, 2014 pages 185-190.

The dual Hilbert-Samuel function of a maximal Cohen-Macaulay modules Communications in Algebra, Volume 43, Issue 7, June 2015 pages 2763-2784. (with Prof. T. J. Puthenpurakal).

Metrizability of arithmetic progression topology The Mathematics Student, Volume 85, Issue 1-4, 2016 pages 113-116.

Some Interesting Consequences of Furstenberg Topology} Resonance, Journal of Science Education, Volume 24, Issue 7, July 2019 pages 755-765. 

 Comparative study of DST interpolation approach of fractional orders Journal of Mathematical and Computational Science Volume 11, Issue 7, 2021 pages 6061-6089.  (with Mr. Hari Pratap and Dr. Amit Ujlayan)



Conference Proceedings

Study of Ratliff-Rush Filtration Associated to Ideals and Modules over Neotherian Ring National conference on Commutative Algebra and Algebraic Geometry (CAAG), held on July 16-20, 2007, Indian Statistical Institute, Bangalore.

Dual Hilbert-Samuel function For Maximal Cohen-Macaulay Module International Conference on Commutative Algebra, held on January 8-11, 2008 at Indian Institute Technology, Bombay.

Deformable Fractional Derivative and its Applications,  AIP Conference Proceedings 1897, 020008 (2017); https://doi.org/10.1063/1.5008687. (with Priyanka Ahuja and Dr. Amit Ujlayan)

Some New Results on the Deformable Fractional Calculus Using D’Alambert Approach and Mittag-Leffler Function, Proceedings of international Conference SCN, 2021. (with Ms. Priyanka Ahuja et al.)